Los retículos de las clases de Schunck normales y de las clases derivadas



Downloads per month over past year

Lafuente López, Javier (1979) Los retículos de las clases de Schunck normales y de las clases derivadas. Revista Matemática Hispanoamericana, 39 (2-3). pp. 70-86. ISSN 0373-0999

[thumbnail of Lafuente11.pdf] PDF
Restringido a Repository staff only


Official URL: http://dmle.cindoc.csic.es/revistas/detalle.php?numero=2445


All groups to be considered are finite. The main result of this paper is the following: the normal Schunck c1asses composed a complete and distributive lattice antiisomorphic to the lattice composed by the Derived c1asses (s. [5]). It begins with a first section of machinery which establishes that the Derived c1asses are precisely the c1asses of groups G such that every simple section of G appartains to a o-c1osed class (s. 1.6) of simple groups; therefore the Derived c1asses are a natural generalization
of the c1asses of pi-groups. Finally we study the lattice properties of the normal Schunck c1asses relative to a c1ass of groups.

Item Type:Article
Uncontrolled Keywords:Homomorph; Normal Schunck class; derived classes; Simple sections; ProjectorD
Subjects:Sciences > Mathematics > Group Theory
ID Code:20760
Deposited On:10 Apr 2013 17:46
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page